Olivaine Santana de Queiroz
Olivaine Santana de Queiroz
Professor Doutor MS3.1, Universidade Estadual de Campinas
כתובת אימייל מאומתת בדומיין ime.unicamp.br
כותרת
צוטט על ידי
צוטט על ידי
שנה
Existence and regularity to an elliptic equation with logarithmic nonlinearity
M Montenegro, OS de Queiroz
Journal of Differential Equations 246 (2), 482-511, 2009
222009
On local behavior of singular positive solutions to nonlocal elliptic equations
T Jin, OS de Queiroz, Y Sire, J Xiong
Calculus of Variations and Partial Differential Equations 56 (1), 9, 2017
202017
Regularity for degenerate two-phase free boundary problems
R Leitão, OS de Queiroz, EV Teixeira
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 32 (4), 741-762, 2015
202015
A Neumann problem with logarithmic nonlinearity in a ball
OS de Queiroz
Nonlinear Analysis: Theory, Methods & Applications 70 (4), 1656-1662, 2009
102009
Almost minimizers for semilinear free boundary problems with variable coefficients
OS de Queiroz, LS Tavares
Mathematische Nachrichten 291 (10), 1486-1501, 2018
82018
A compactness theorem for scalar-flat metrics on 3-manifolds with boundary
S Almaraz, OS de Queiroz, S Wang
Journal of Functional Analysis 277 (7), 2092-2116, 2019
62019
A singular parabolic equation with logarithmic nonlinearity and Lp-initial data
LCF Ferreira, OS de Queiroz
Journal of Differential Equations 249 (2), 349-365, 2010
62010
A free boundary problem with log-term singularity
OS De Queiroz, H Shahgholian
Interfaces and Free Boundaries 19 (3), 351-370, 2017
32017
Existence and regularity properties of non-isotropic singular elliptic equations
M Montenegro, OS de Queiroz, EV Teixeira
Mathematische Annalen 351 (1), 215-250, 2011
22011
NOTAS DE AULA DE ANÁLISE FUNCIONAL
OS DE QUEIROZ
1
Pointwise regularity for a parabolic equation with log-term singularity
ARF de Holanda, OS de Queiroz, CKS dos Santos
Annali di Matematica Pura ed Applicata (1923-) 196 (3), 983-1000, 2017
2017
Regularity for degenerate two-phase free boundary elliptic problems
OS de Queiroz, EV Teixeira
arXiv preprint arXiv:1101.5268, 2011
2011
Equações elipticas singulares e problemas de fronteira livre
OS Queiroz
[sn], 2008
2008
Viscosity solution of a fully nonlinear parabolic equation with strong reaction
OS de Queiroz, GC Rampasso
On the negative case of a singular fractional Yamabe-type equation
EEA Hitomi, OS de Queiroz
A priori estimates for the negative case of a singular fractional Yamabe-type equation
EEA Hitomi, OS de Queiroz
INTRODUÇÃO À ANÁLISE PARA A LICENCIATURA
OS DE QUEIROZ
MM842-Tópicos de Equações Diferenciais Parciais I
A Bronzi, G Planas, OS de Queiroz, E de Euler
Free boundary problems with supercharacteristic growth
OS de Queiróz
Caderno de Resumos, 17, 0
NOTAS DE AULA DE ANÁLISE NO Rn
OS DE QUEIROZ
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20